Medication To Reduce Blood Pressure?

Illustration of Medication To Reduce Blood Pressure?
Illustration: Medication To Reduce Blood Pressure? images-na.ssl-images-amazon.com

Hello I want to ask, what is the medicine for reducing high blood pressure? I am 29 years old. I bought medicine at the pharmacy. Thank you Please answer yes

1 Answer:

Wa'alaikumsallam Dhevan.


Hypertension is a condition where blood pressure is above the normal value. Someone said to be hypertensive if systolic / diastolic blood pressure is equal to or more than 140/90 mmHg, at least 2 different examinations, when a person is in a resting condition. Have you consulted with your doctor and made sure that you do indeed have hypertension? It is recommended that a diagnosis of hypertension must first be made by a doctor based on a careful physical examination, not only through examinations in facilities other than medical facilities. After making sure that someone does have hypertension, depending on the degree of hypertension, the doctor can:

Suggest that someone regularly exercise moderate intensity aerobic exercise for 30 minutes for 3-5 times a week. Coupled with dietary and lifestyle modifications.
Starting therapy with one type of drug the minimum dose.
Starting therapy with several types of drugs, both minimal doses or higher doses.

You need to know that hypertension is a lifelong disease and cannot be considered mild. Hypertension cannot be cured, but can be controlled to be at normal levels. That is, when someone has been diagnosed with hypertension, the person must consistently change their diet and lifestyle, control routine to the doctor, and take medication regularly. If all these things are done properly, then there is a possibility that blood pressure will be well controlled for decades.


The thing you need to pay attention to is, do not ever start taking anti-hypertensive drugs without doctor's advice. Anti-hypertensive drugs should only be purchased by prescription, according to the doctor's recommended dosage. Indiscriminate consumption of these drugs can cause side effects such as excessive drop in blood pressure, heart rhythm disorders, syncope (fainting), allergies, headaches, and so on. Therefore, please consult with your doctor before starting to take any medicine.


Hope this answer helps. Regards.

: by

Related Question

Nausea, Discomfort In The Upper Abdomen, Frequent Thirst, And Bowel Movements Are Not Smooth?

Nausea, Discomfort In The Upper Abdomen, Frequent Thirst, And Bowel Movements Are Not Smooth?

(2 years ago)

it’s been 4 days the stomach feels nauseous. And once vomited but after that it can’t vomit again. 2x have taken different nausea medications. The stomach area feels un...

The Possibility Of People With Mental Disorders Exposed To Corona

The Possibility Of People With Mental Disorders Exposed To Corona

(2 years ago)

Good afternoon before the afternoon, I want to ask, Are people insane (sorry crazy) can be exposed to the covid 19 virus, they never wash tantagnan, life is not hygienic, I’m...

Often Lightheaded Eyes And Dizziness After Experiencing A Broken Jawbone?

Often Lightheaded Eyes And Dizziness After Experiencing A Broken Jawbone?

(1 year ago)

… 2 weeks ago I had an accident and fracture of my jawbone .. and now I am recovering, but I often feel dizzy, and a little dizzy … do I have anemia ??...

Leave a Reply

Your email address will not be published. Required fields are marked *